Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Osteoporosis

Side effects of Evista

10/27/2006

Question:

I have been taking the standard dose of Evista for the past 2 years, and for approximately the past six months have experienced increasing nasal inflammation. My nasal passages are irritated and sometimes so raw that blood is evidenced. I read on a web site that such inflammation can be a side effect of Evista. What can I do or use to alleviate this condition. This is the only prescription drug that I take. I do take vitamins,however. Thank you for any suggestion you might give.

Answer:

I recommend discontinuing the medication until your condition is completely resolved.  It it does not resolve promptly, see your physician or an ear, nose and throat specialist.

For more information:

Go to the Osteoporosis health topic, where you can:

Response by:

Margery   Gass, MD Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati